# SDR AALA201510039003

- Difficulty date: October 2, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 14,357 hours, 5,240 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOOR PANEL IN THE AFT GALLEY, IN FRONT OF STORAGE LT 5 - 21.  REPLACED FLOOR PANEL IAW AMM 53-32-12.
